# SDR HEEA076613

- Difficulty date: October 12, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 407312100101
- Part serial: LP1469
- Condition: Worn
- Location: Tail Rotor Hub
- Component: T/R Hub Assy, 407012101111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ELASTOMER. TO BE SENT TO BELL HELICOPTER TEXTRON FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  LABOR CREDIT ACCOMPLISHED ON J0188327-WA (INVOICE AND DMR NO. 687168).
